# SDR 0601495637

- Difficulty date: July 1, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 34,567 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY LIGHTS AT DOOR 2R AND AFT ON RIGHT AISLE INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ASSEMBLY AND THE EMERGENCY LIGHT POWER SUPPLY.  SYSTEM WAS OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
